# SDR UIEA2020123002631

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,246 hours, 16,986 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170414
- Part serial: 3254
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX FAIL ON CA EHSI ON "L" SYSTEM.  PERFORMED SYSTEM TEST ON LEFT AND RT SYSTEM TEST PASSED, IAW B767-300 FIM TASK 34-43 FT 805.  DUE TO HISTORY PLACED LT WX ON MEL 34-43-01, MDDR 140246.  REMOVED AND REPLACED LT WXR TRANSCEIVER, IAW AMM 34-43-01.  OPERATIONS TEST GOOD.  THIS CLEARS DMI 140246.  MCC NOTIFIED.  PLACARDS REMOVED.
